This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Educational Activities

Discussing the Risk of Tardive Dyskinesia With Patients and Screening for Signs

J. Sloan Manning, MD

Published: February 21, 2018

Article Abstract

Your patients taking antipsychotics may be at risk for developing tardive dyskinesia. In this Case and Comment activity, follow Martha, a 60-year-old woman being treated with an antipsychotic medication for her treatment-resistant depression.

This CME activity is expired. For more CME activities, visit cme.psychiatrist.com.
Find more articles on this and other psychiatry and CNS topics:
The Journal of Clinical Psychiatry
The Primary Care Companion for CNS Disorders

Volume: 79

Quick Links: Movement Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...